# SDR UPS97825273

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1395-1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, AFT PIT STA 1400, 1395  CORRODED FROM LONGERON 27 RIGHT TO LONGERON 34 RIGHT.  REMOVED CORROSION, FABBED WEB IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED WEB IAW DC8 SRM 53-2-0 AND 51-1-21.
